• 姓       名:邓继勤
  • 职       称:教授
  • 学       位:硕士
  • 所在机构:湘潭大学 数学与计算科学学院
  • 出生年月:
  • 籍       贯:
  • 研究方向:差分方程;微分方程;偏微分方程 
个人简介 学术成果 发表论文

教育背景

1991年获湘潭大学基础数学理学硕士学位。

教授课程

本科生课程:解析几何, 微分几何, 常微分方程, 实变函数论, 复变函数论, 泛函分析, 高等数学;

研究生课程: 实分析, 泛函分析。

科研项目

2013.1— 2015.12:国家自科青年科学基金项目: 《长程相关性和趋势的相互作用及在地学问题中的应用》(A011405), 28万元, (排名第三).

2013.1— 2015.12:国家自科面上项目: 《几类多时间尺度微分方程系统的组合方法》(A011704), 68万元, (排名第三).

论文专著

[1] Jiqin Deng, Nonoscillatory criteria for second-order nonlinear difference equations, Rocky Mountain Journal of Mathematics, 2007,v37,419-428.

[2] Jiqin Deng, Existence for bounded positive solutions of Schrodinger equations in two-dimensional exterior domains, J. Math. Anal. Appl. 2007, v332, 475-486.

[3] Jiqin Deng, Zhijie Xu, Bounded continuous nonoscillatory solutions of second-order nonlinear difference equations with continuous variable, J. Math. Anal. Appl. 2007, v333, 1203-1215.

[4] Jiqin Deng, Existence for continuous nonoscillatory solutions of second-order nonlinear difference equations with continuous variable, Math.Comput.Model. 2007, v46, 670-679.

[5] Jiqin Deng, Bounded positive solutions of semilinear elliptic equations, J. Math. Anal. Appl. 2007, v336, 1395-1405.

[6] Jiqin Deng, Existence for unbounded positive solutions of Schrodinger equations in two-dimensional exterior domains, Comput.Math.Appl. 2007, v54 , 1276-1284.

[7] Jiqin Deng, Existence for bounded positive solutions of semilinear elliptic equations, Nonlinear Anal. Nonlinear Analysis 68 (2008) 3697– 3706.

[8] Jiqin Deng, Existence for bounded positive solutions of quasilinear elliptic equations intwo-dimen sional exterior domains, Nonlinear Anal. 69 (2008) 2740– 2747.

[9] Jiqin Deng, Existence for unbounded positive solutions of quasilinear elliptic equations intwo-dimen sional exterior domains, Nonlinear Anal. 70 (2009) 3618-3625.

[10] Jiqin Deng, Lifeng Ma, Existence and uniqueness of solutions of initial value problems for nonlinear fractional differential equations, Appl. Math. Letters. 23 (2010) 676-680.

[11] Jiqin Deng, Hailiang Qu, New uniqueness results of solutions for fractional differential equations with infinite delay. Comput.Math.Appl. 60 (2010) 2253-2259.

[12] Jiqin Deng, Ziming Deng, Liuxiao Yang, An existence and uniqueness result for fractional order semilinear functional differential equations with nondense domain. Appl. Math. Letters. 24 (2011) 924– 928.